# SDR DLL19991396

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNABLE TO CLOSE CARGO DOORS.  FOUND NUMEROUS C/B'S POPPED WHEN OUT AT A/C.  UPON FURTHER INVESTIGATION FOUND LARGE WIRE BUNDLE IN MESC DAMAGED AT CLAMP.  APPEARS IT CHAFED THRU AND BURNED UP WIRING 60-70 WIRES DAMAGED.  REPAIRED WIRING.
